# SDR IPXA2019102868322

- Difficulty date: October 7, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: ALC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLOWER VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR R/H INTERCOSTAL AFT END IS CRACKED BETWEEN STA. YID=375, XID=-7.1 AND ZID=65.REPAIRED CRACKED LOWER VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR R/H INTERCOSTAL AFT END BETWEEN STA. YID=375, XID=-7.1 AND ZID=65 IAW VT-SAA EA 011-5530-01-A7925 REV. IR AND UPS EO MD11-5530-74444-A. (MAJOR)
